MAUDE Adverse Event Report: CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534618T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, when the physician removed the 6f judkin's left (jl) 3.5 100 cm tl infiniti diagnostic catheter from the patient, it was separated in two pieces, with one portion left in the patient's arm.The physician had to use a snare to remove the piece that was broken off causing a delay in procedure.There were no additional reports of patient injury.Six devices of the same lot will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, when the physician removed the 6f judkin's left (jl) 3.5 100 cm tl infiniti diagnostic catheter from the patient, it was separated in two pieces, with one portion left in the patient's arm.The physician had to use a snare to remove the piece that was broken off causing a delay in procedure.There were no additional reports of patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18382245 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint "brite tip/distal tip separated" could not be evaluated.The exact cause could not be determined.Factors such as vessel anatomy, user handling, and concomitant devices could be a contributing factor additional force and manipulation of the catheter may have also been a contributing factor the reported event.All catheters require torquing, which is a dynamic process once it enters the patient due to external factors such as temperature, time of exposure in body, individual patient anatomical structures, storage conditions, and operator technique in torquing and manipulating the catheter.If a catheter does not move as expected, the operator is trained to stop and investigate the cause before continuing to avoid further damage to the catheter, such as a separation.Based on the device history record review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key21526268
Report Number9616099-2025-00344
Device Sequence Number8339506
Product Code DQO
UDI-Device Identifier10705032014168
UDI-Public(01)10705032014168(17)270930(10)18382245
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534618T
Device Lot Number18382245
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F TERUMO SLENDER.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown